Tummy problems?

My daughter is struggling with tummy problems and is going to be referred to a specialist. Her main problem is constant tummy pain, swelling, diarrhoea and lack of appetite. She currently takes mebeverine which does nothing, she also takes 2 colchicine a day which may have to be increased in Feb. Is the tummy problem part of her Behcets or the medication, she has taken a lot of ibuprofen and naproxen in the past?

5 Replies

oldestnewest
  • Hi,

    Hi, a similar question was asked yesterday, you may find the responses useful:

    behcetsuk.healthunlocked.co...

  • The document attached is really useful thanks.

    As a mother of a sufferer - I hate this disease its so frustrating and breaks my heart to see my daughter in so much pain. Its good to be in touch with others going through the same as we felt in the dark before with nowhere to turn for advice.

    Many Thanks

  • No-one wants to see a loved one suffer. There are parents and other family members of sufferers here who will understand what you are going through. I'm sure you will get a wealth of support and advice.

    If you don't know already, you can sometimes find answers to your questions by typing key words into the search box in the top right corner of this page. Also, if you haven't had a look round the Society's website I thoroughly recommend it.

  • I wouldn't be surprised if her medications not be helping. But i'm no doctor. ibrfoufen and asprin are well known too upset people with sensitive tummies. Paula x

  • I get a lot of tummy problems but I also have had a ruptured bowel and now have a colostomy all due to bd. I do know that the meds have quite an effect on tummies. Glad you are going to see the doc soon because the next problem from this is that you loose a lot of weight and so begins a cascade of problems.

    Good luck,

    Felicity

You may also like...